# SDR CA071227002

- Difficulty date: December 23, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 12,875 hours, 10,857 cycles
- Engine: Ge CF343B1
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Sensing Element
- Part number: 355924400
- Condition: Chafed
- Location: 14th Stage Duct
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) RT 14TH STAGE DUCT MESSAGE DURING CLIMBOUT. FLIGHT RETURNED TO AIRFIELD.  MAINTENANCE INSPECTION DISCOVERED 14TH STAGE COWL DUCT INSULATION BROKEN AND CHAFING ON SENSING LOOP. BOTH SENSING LOOP AND DUCT WERE REPLACED AND ENGINE RUN’S WERE C/O AND THE AC WAS CHECKED SERVICEABLE.  (TC NR 20071227002)
